# SDR 98ZZZX2355

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2331M
- Make and model: Piper PA-28-181
- Aircraft serial: 287890247
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 481110
- Condition: Failed
- Location: Dc System
- Component: Chrysler
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED AN ELECRICAL SYSTEM FAILURE.  TROUBLESHOT SYSTEM, FOUND ALTERNATOR DEFECTIVE.  REPLACED ALTERNATOR, CHARGED BATTERY.  SYSTEM OPERATES NORMALLY.
